# SDR SWAA2024052377306

- Difficulty date: April 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE UPPER SURFACE HAS CORROSION AT N/P AND FASTNER HOLES STA 500 - 500A RBL 23-25 WL 156. MRKD<[01] REMOVED CORROSION PER SRM 51-10-02. BLENDED AREA AT STA 500+10 IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] INSPECTED/ VERIFIED THE WORK PERFORMED ON CORRECTIVE ACTION ON #1; NO DEFECTS NOTED.;[03] REMOVED SHIELD ASSEMBLY PER SRM 51-40-02.;[04] REMOVED AND REPLACED SHIELD ASSEMBLY IAW SRM 51-40-02.;[05] REMOVED AND REPLACED SHIELD ASSEMBLY FROM STA. 500 TO 500A RBL 23-25 WL 156 IAW SRM 51-40-02.;[06] INSPECTED REPLACED SHIELD ASSEMBLY FROM STA. 500 TO 500A RBL 23-25 WL 156
